# SDR REXA2025082500830

- Difficulty date: July 7, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23L IS CORRODED AT FS 581 TO FS 597 (MARKED WITH RED TAPE) REPAIRED STR 23L IAW ENDEAVOR AIR EA CRJ753-19988 REV IR DATED 8-14-25
